# SDR REXA201100493

- Difficulty date: July 16, 2011
- Submitted: August 3, 2011
- Operation: Air carrier
- Aircraft: N8698A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7698
- Aircraft time: 18,933 hours, 16,773 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 559.0 RT WEB HAS INDICATION NOTED I/B OF RBL 18.0 WL 59.10 APPROX .2" IN LENGTH 50 PERCENT FSH AND O/B OF RBL 9.0 WL 58.7 APPROX .3" IN LENGTH 80 PERCENT FSH FAILED NDT INSPECTION.  REPAIRED IAW BOMBARDIER REO 601R-53-41-260 REV E AND REO 601R-53-41-609 REV B, DEVIATION "E".
